Free Access
Issue
Math. Model. Nat. Phenom.
Volume 5, Number 6, 2010
Ecology (Part 2)
Page(s) 180 - 195
DOI https://doi.org/10.1051/mmnp/20105609
Published online 13 September 2010
  1. N. Apreutesei. Necessary optimality conditions for a Lotka-Volterra three species system. Math. Model. Nat. Phen., 1 (2006), 123-135. [Google Scholar]
  2. N. Apreutesei. An optimal control problem for prey-predator system with a general functional response. Appl. Math. Letters, 22 (2009), no. 7, 1062-1065. [CrossRef] [Google Scholar]
  3. V. Barbu. Mathematical methods in optimization of differential systems. Kluwer Academic Publishers, Dordrecht, 1994. [Google Scholar]
  4. G. Feichtinger ,G. Tragler, V. Veliov. Optimality conditions for age-structured control systems. J. Math. Anal. Appl., 288 (2003), no. 1, 47-68. [CrossRef] [MathSciNet] [Google Scholar]
  5. M. Garvie, C. Trenchea. Optimal control of a nutrient-phytoplankton-zooplankton-fish system. SIAM J. Control Optim., 46 (2007), no. 3, 775-791. [CrossRef] [MathSciNet] [Google Scholar]
  6. Z. He,S. Hong, C. Zhang. Double control problems of age-distributed population dynamics. Nonlinear Anal., Real World Appl., 10 (2009), no. 5, 3112-3121. [CrossRef] [MathSciNet] [Google Scholar]
  7. I. Hrinca, An optimal control problem for the Lotka-Volterra system with diffusion. Panam. Math. J., 12 (2002), no. 3, 23-46. [Google Scholar]
  8. N. Kato. Maximum principle for optimal harvesting in linear size-structured population. Math. Popul. Stud., 15 (2008), no. 2, 123-136. [CrossRef] [MathSciNet] [Google Scholar]
  9. Y. Kuang. Some mechanistically derived population models. Math. Biosci. Eng., 4 (2007), no. 4, 1-11. [MathSciNet] [PubMed] [Google Scholar]
  10. J. D. Murray. Mathematical Biology. Springer Verlag, Berlin-Heidelberg-New York, third edition, 2002. [Google Scholar]
  11. A. Pazy. Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences, 44. New York etc., Springer- Verlag, 1983. [Google Scholar]
  12. S. Xu. Existence of global solutions for a predator-prey model with cross-diffusion. Electron. J. Diff. Eqns., (2008), 1-14. [Google Scholar]
  13. S. Yosida. Optimal control of prey-predator systems with Lagrange type and Bolza type cost functionals. Proc. Faculty Science Tokai Univ., 18 (1983), 103-118. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.